# SDR FDEA201306241380

- Difficulty date: June 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A5361099620195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND.  THE CRACK, 18MM LENGTH AT ZONE B,J AREA OF RT SIDE NOSE SECTION /FR 12A FITTING.  REPLACED IAW EO E6-5340-7-5002 C1 PART7 & PART 8.
